# SDR DALA2024102910484

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 73,756 hours, 24,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5808 DURING SVC CHECK FOUND EMERGENCY LIGHTS OUT AT L/H ROWS 17,23 AND 28. CORRECTIVE ACTION: REMOVED AND REPLACED 3EA BATTERY PACKS AND A POWER SUPPLY PER B757-300 AMM 33-51 TEST GOOD. (6157615)
